A 20-year-old female asked:
Disclaimer

began taking minocycline for acne i now have a painful lump on the back of my head and throat area, could this be caused from this medication?

1 doctor answer
Dr. Heidi Fowler
25 years experience Psychiatry
I suspect that this : Is not due to minocycline. Do you still have active chlamydia?
Answered on Jul 30, 2014
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. James Seward
22 years experience Dermatology
I : I would follow up with your dermatologist to discuss other options if you don't see improvement (it can take 4 to 8 weeks for improvement). There are ... Read More
3
3 thanks
A 31-year-old member asked:
Dr. Theodore Davantzis
40 years experience Dentistry
Yes, it can: It is a side effect of the medication. See below: http://www.ncbi.nlm.nih.gov/pubmedhealth/PMHT0011236/?report=details#side_effects
A 33-year-old male asked:
Dr. Randy Stevens
24 years experience General Surgery
Cyst or lymph nodes: You have a bump that drains pus at the bottom of head. These are either a sebaceous cyst that continues to drain or an infected lymph node. If you s ... Read More
A 30-year-old female asked:
Dr. Philip Kern
43 years experience Endocrinology
Fatigued: There are lots of possible causes of fatigue. If the thyroid tests are normal, then the cause of the fatigue is probably something else. You should ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month